my mother has bouts of vomiting, it started a couple of years ago, sick maybe twice a year then increased to 3 times, she would have pain across top of stomach no energy and sick all night we put it down to stomach bug but when it got worse and worse i researched on the net and i believed it to be h pylori , a test at the doctors came back to be that, the doctor gave her the mix of 3 strong anti biotics which almost killed her, she didnt follow them through, so i sent for special tea from africa and it seemed to work she didnt vomit for 6 full months, but then it came back, now she is sick 1 full night or day a month where she is sick and has a temperature and fatigued. what can this be,my mum wont go to have investigations because she had cervical cancer 6 years ago and was given the all clear last year, but she thinks the cancer may have come back somewhere else and she isnt the best of patient. we have put it down to anything and everything but i think it is just something she will always have she is nearly 77 and has lost over a stone in 18 months, the only tablets she takes are tegretol for her trigominal neuralgia, she takes 8 of these per day,could it be the tablets she has been on them approx 15 years, anybody experience anything alike this.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?